MAUDE Adverse Event Report: SILHOUETTE PARADIGM; COMFORT SHORT 80/13 PCC

SILHOUETTE PARADIGM; COMFORT SHORT 80/13 PCC
Model Number MMT-383
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the infusion set's tubing was detached at the quick release while the patient was sleeping.The site location was patient's abdomen and the infusion had been used for two days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.Moreover, the patient was unsure whether there was any stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
COMFORT SHORT 80/13 PCC
MDR Report Key10108665
Report Number8021545-2020-00109
Device Sequence Number3816439
Product Code FPA
UDI-Device Identifier05705244008892
UDI-Public05705244008892
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/01/2022
Device Model NumberMMT-383
Device Lot Number5275211
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/02/2020
Patient Sequence Number1